Volume 39, Number 2, March-April 2005
|Page(s)||419 - 429|
|Published online||15 April 2005|
Lagrange multipliers for higher order elliptic operators
Departamento de Matemáticas, Universidad Nacional de San Luis,
Chacabuco y Pedernera, 5700, San Luis, Argentina.
In this paper, the Babuška's theory of Lagrange multipliers is extended to higher order elliptic Dirichlet problems. The resulting variational formulation provides an efficient numerical squeme in meshless methods for the approximation of elliptic problems with essential boundary conditions.
Mathematics Subject Classification: 41A10 / 41A17 / 65N15 / 65N30
Key words: Elliptic operators / Dirichlet boundary-value problem / Lagrange multipliers.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.